Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hepatitis A relapse, bilrubin seems to be reducing, fluctuating SGPT/SGOT. Suggestions?

I am suffering from hepatitis A since the 8th of August. My LFT counts came nearly normal so I resumed college and I had a relapse where my billirubin went upto 13.6 and my SGPT AND SGOT went to 675 and 750 respectively. Its been a month since the relapse and now my billirubin seems to be reducing it came down from 13.6 to 8.2 and now to 2.1 but now my SGPT/SGOT seems to be fluctuating ranging from (SGPT) 675 to 160 and now its gone up to 280 and similar range for SGOT as well
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
Such LFT fluctuations are expected after any viral hepatitis infection and if you dont have any other symptoms,you dont have to be worried. You should just check for some other viruses,B or C and follow hepatoprotective diet. It means,avoid alcohol,smoking and fats and drink plenty of fluids, eat fruit and vegetables. Antiviral mediactions may be necessary in some cases but hep a is usually terated conservatively and it should pass in 1-2 weeks.

Wish you good health. Regards.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor